# SDR FDEA201802140398

- Difficulty date: February 14, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 78,237 hours, 15,025 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 861401
- Condition: Failed
- Location: Nr 4 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N, F, J
- Precautionary procedure: O

## Discrepancy

LEVEL 2 SLAT DISAG ALERT ON FINAL APPROACH. FULLY CONFIGURED WITH FLAPS 50 DEG. LANDED WITH SLATS STOWED, FLAPS 28DEG IAW JRH.  TROUBLESHOT IAW AMM 27-80-00..  INTERROGATED MCDU-FCCS.  FAULTED  LT SLAT NR 4 SENSOR.   REMOVED AND REPLACED IAW AMM  27-84-03-4.  GROUND OPS IAW AMM 27-80-00-5. SECURED THE PANEL. ACFT OK FOR SERVICE.
